OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 60, Iss. 4 — Apr. 1, 1970
  • pp: 518–521

Propagation of a Finite Beam in a Random Medium

MARK BERAN  »View Author Affiliations


JOSA, Vol. 60, Issue 4, pp. 518-521 (1970)
http://dx.doi.org/10.1364/JOSA.60.000518


View Full Text Article

Acrobat PDF (368 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

In this paper a determinate equation is derived for the propagation of a finite beam of radiation in a random medium. The radiation is described by a mutual coherence function. The analysis is restricted to beam diameters that are large compared to the characteristic correlation lengths in the random medium. A scalar theory is used and the characteristic wavelength is assumed to be very small compared to the smallest correlation length. The method used is an iteration procedure similar to that considered in the propagation of a plane wave. The resulting equation is suitable for numerical integration.

Citation
MARK BERAN, "Propagation of a Finite Beam in a Random Medium," J. Opt. Soc. Am. 60, 518-521 (1970)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-60-4-518

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited